Kodai Mathematical Journal
- Kodai Math. J.
- Volume 38, Number 2 (2015), 333-342.
On ideals of rings of fractions and rings of polynomials
We investigate the links between the lattice Idl( R) of ideals of a commutative ring R and the lattices Idl( R′) of ideals of various new rings R′ constructed from R, in particular, the ring S −1 R of fractions and the ring R[ X] of polynomials. For any partially ordered set P, we construct another poset N( P) and show that P satisfies the ascending chain condition if and only if N( P) satisfies the ascending chain condition. As an application of this result, we give an order version proof for Hilbert's Basis Theorem.
Kodai Math. J., Volume 38, Number 2 (2015), 333-342.
First available in Project Euclid: 9 July 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nai, Yuan Ting; Zhao, Dongsheng. On ideals of rings of fractions and rings of polynomials. Kodai Math. J. 38 (2015), no. 2, 333--342. doi:10.2996/kmj/1436403894. https://projecteuclid.org/euclid.kmj/1436403894